# SDR DLM88060388

- Difficulty date: May 14, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 38,709 hours, 29,455 cycles
- Engine: Pwa JT8D219
- Engine time: 35,351 hours, 27,006 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725945
- Condition: Seized
- Location: Nr 1
- Part time: 35,351 hours, 27,006 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG OIL PRESS BEGAN FLASHING ON TAKEOFF OIL PRESS REACHED 58 PSI.  THE OIL PRESS DROPPED BELOW 55 PSI AT APPROX 5000FT.  INDICATIONS NORMAL AFTER THAT.  REPLACED OIL PRESSURE TRANSMITTER, NO HELP ADJUSTED PRESSURE    REGULATOR TO LOW END AT IDLE.  AT T/O POWER PRESSURE READS 5 AND FLASHING.  REPLACED OIL PRESS RELIEF VLV PER MM.  WHILE RUNNING ENG FAILED.  REPLACED ENG PER ROUTINE CARD DECK 9T102.
